cymbalta +other questions

Discussion in 'Fibromyalgia Main Forum' started by dani78xo, Mar 8, 2006.

  1. dani78xo

    dani78xo New Member


    cymbalta's making me gain weight,
    which i'm really not happy about.
    i think it's also causing me to have horrible hot flashes,
    and then sometimes i get really cold, though that might just be the FM.

    anyone who's been on cymbalta,
    overall did you gain alot of weight?
    do the helpful effects outweigh the bad ones?

    i'm kindof scared to come off of it,
    my migraines are less frequent...
    and i can't really tell if it's helped my pain or not.
    andd how long does it usually take for meds like these to start working?


    uhmm and one last question, nonrelated to cymbalta
    for anyone who's in school,
    how do you get around the difficulty of actually GETTING there everyday?
    i'm only doing one period a day,
    but it seems like i can't even get through a whole week.
    i'll go for a couple days then have some kind of flareup, and miss a bunch of days,
    then of course i have to struggle to get back on track.
    sound familiar to anyone?
    and did anyone find any solutions to this?

    thank you =]
    -danielle
  2. 69mach1

    69mach1 New Member

    i gained liked 35lbs on it before i got off the stuff it has taken quite a fewmonths to get it out of my system...it caused my to have myoclonic jerksd...i was sweating in areas i never could sweat..24/7...made me tired when i would take it in the morning...hot flashes..it was not my hormones i had those tested twice while on it...it was the medication...so now i am off from it and glad i am not on it...

    i personally did not get any relief for pain...headaches were there everyday...i was emotional....just not good for me...i only got up to like 40 mgs... a day then tapered off them...


    now i am on vavactil and happier with them although the pain is coming back on again...


    plus i lost 15lb the first month yeah

    jodie